Rationale Interpolation von |x| in äquidistanten Punkten.

Helmut Werner

Mathematische Zeitschrift (1982)

  • Volume: 180, page 11-18
  • ISSN: 0025-5874; 1432-1823

How to cite


Werner, Helmut. "Rationale Interpolation von |x| in äquidistanten Punkten.." Mathematische Zeitschrift 180 (1982): 11-18. <http://eudml.org/doc/173168>.

author = {Werner, Helmut},
journal = {Mathematische Zeitschrift},
keywords = {rational interpolation; equidistant points},
pages = {11-18},
title = {Rationale Interpolation von |x| in äquidistanten Punkten.},
url = {http://eudml.org/doc/173168},
volume = {180},
year = {1982},

AU - Werner, Helmut
TI - Rationale Interpolation von |x| in äquidistanten Punkten.
JO - Mathematische Zeitschrift
PY - 1982
VL - 180
SP - 11
EP - 18
KW - rational interpolation; equidistant points
UR - http://eudml.org/doc/173168
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.